# SDR DALA2023041102809

- Difficulty date: April 10, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N960DZ
- Make and model: Boeing 737-9
- Aircraft serial: 39824
- Aircraft time: 17,280 hours, 11,699 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2713191) DURING INSPECTION FOUND AFT CARGO STA 727I TO 787 LH FLOOR TO SIDEWALL TRANSITION STRUCTURE HAS MULTIPLE AREAS OF GROUGES AND BARE METAL. ACCOMPLISHED REPAIR REQUIRED IAW B737 SRM 53-00-53 -2R PROCEDURES 5.
